Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having cough and viral fever. Taking Flemiclav and flexon. No relief. Advise? - Online Doctor Chats

Date : 16-Sep-2013
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor:good morning
User:Good Morning
User:Need one help
Doctor:please proceed with your query
User:my wife is having bad throught since last one week
Doctor:did she take any medicine for the same?
User:and even after taking medicine it is not going away
Doctor:what medicine did she take?
Doctor:are you there?
User:it startred with cough since more than 2 weeks...she took cough medicine...then 1 week back she got viral fever ,she is currnetly taking anti biatic -Flemiclav and flexon
User:since also having pain in toncils
Doctor:let she continue these 2 medications
Doctor:along with this, she has to do betadine gargling thrice daily for 1 week
User:but the cough isnt going away and tpain in tonsils has arisin again ....
Doctor:You could purchase the betadine gargle from pharmacy
Doctor:did she see an ENT specialist?
User:gargle and steam is n since past one week
User:no ENT specialist...pls guide for the same in Andheri
User:in Mymbai
Doctor:please confirm your contact number
Doctor:we shall call you on the same and guide you
Doctor:shall we end the chat now?
User:thansk a lot fr ur time
User:pleasure is all mine ...when can i expect a call back
Doctor:in 5 mins time
User:thansk a lot
Doctor:bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor